Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Chronic urticaria, recurring allergy, vitamin D and B12 deficiency, high cholesterol. Why is Urticaria not healing?

I have chronic urticaria for over 6 months now. In the last few months, I get the allergy every week, usually in the night. I was also diagnosed vitamin D & B12 deficiency a month back. I have added 2 glasses of skimmed milk in my diet since then. I am also taking vitamin D supplement and brewer yeast (b12) I was also diagnosed high cholestrol (6.9) last week. I have reduced ice-creams, chocolates & sweets since last week from my diet.I have also started cardio exercise ( mostly static cycling, yoga & sometimes swimming since last week). In regard to urticaria, I am taking antihistamine on SOS basis (clarityne). It is able to cure it well, but I am worried about CU continuing for so long. I am a 37 year old male, vegetarian since birth.
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  269
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
hello shrenik.mehta,
ur urticaria could be due to any underlying reasons like allergy, food or any other, worm infestation, contact allergy due to particular kind of cosmetics use like soap, lotion, oil, etc.
also drastically changing ur diet without any proper advise from a nutritionist may be disturbing for ur body. u must first take a deworming medicine and also get urself evaluated by the dermatologist nearby u for ur situation, also advise u to meet a good nutritionist to help u meet ur daily requirement of nutrients,
take care.
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor